# SDR RAIA0001008

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Engine: Garrtt TPE33114HR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O Ring
- Part number: M8324841210
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

7177 - MSN - LEFT ENGINE LOST OIL PRESSURE IN FLIGHT, CREW PERFORMED SHUTDOWN OF LEFT ENGINE.  MAINTENANCE INSPECTED AND FOUND LEAK COMING FROM LEFT ENGINE STARTER GENERATOR O-RING.  MAINTENANCE REPLACED LEFT ENGINE STARTER GENERATOR O-RING.
